# SDR REXA2019020140101

- Difficulty date: January 14, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 30,502 hours, 27,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP AT FS 559 HAS CORROSION SPOTS BETWEEN LBL 27 AND THE LH FLOOR SILL, IN THE CABIN BELOW THE FLOOR.
EVALUATED CORROSION OUT OF LIMITS, REMOVED STRAP AND INSTALLED NEW STRAP I.A.W. CRJ-200 SRM 51-42-06  AAR AP 377
